# SDR CALA2021051400648

- Difficulty date: May 12, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N851UA
- Make and model: Airbus A319-131
- Aircraft serial: 1664
- Aircraft time: 60,140 hours, 26,297 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218820400
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-3-6222) DOT 42-042 MAIN CABIN FLOOR SUPPORT BEAM HAVE C ORROSION Y1292 FR68 REMOVED CORROSION ON FLOOR SEAM Y1292 FR 68 I.A.W SRM 51-74- 0,FOUND OUT OF LIMIT. DEEP=0.050"'' L=2.3"; W=2.0". TR 91552, IAW SRM 53-00-14-283-002, FIG 001, SHEET 01. REMOVED AND REPLACED F LOOR BEAM Y1292 FROM FR68-FR69 IAW SRM 51-42-11. MAINTENANCE ACC OMPLISHED BY V933818 AT ST AEROSPACE BFM ON W/C# 6001650334
